Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the vanishing of $H^n(X, \mathcal {F})$ for an $n$-dimensional variety
HTML articles powered by AMS MathViewer

by Steven L. Kleiman PDF
Proc. Amer. Math. Soc. 18 (1967), 940-944 Request permission
References
    R. Hartshorne, Local cohomology, Lecture notes, Harvard Univ., Cambridge, Mass., 1962, p. 100. A. Grothendieck, ÉlĂ©ments de gĂ©omĂ©trie algĂ©brique, Inst. Hautes Etude Sci., Paris, 1960. (a) (I, 9.4.9, Corollaire). (b) (III, 4.2.2, Corollaire). (c) III, 3.2.3, Corollaire. (d) II, 6.7, Chevalley’s theorem.
  • Roger Godement, Topologie algĂ©brique et thĂ©orie des faisceaux, ActualitĂ©s Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1252, Hermann, Paris, 1958 (French). Publ. Math. Univ. Strasbourg. No. 13. MR 0102797
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.55
  • Retrieve articles in all journals with MSC: 14.55
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 18 (1967), 940-944
  • MSC: Primary 14.55
  • DOI: https://doi.org/10.1090/S0002-9939-1967-0213369-9
  • MathSciNet review: 0213369